RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1868, Volume 3, Number 1, Pages 69–78 (Mi msb8040)  

Première section

Нѣкоторыя частныя теоремы для числовыхъ функцiй. Общая теорема, зависящая отъ дѣлителей съ двумя произвольными функцiями

N. V. Bougaïev


Full text: PDF file (580 kB)

Citation: N. V. Bougaïev, “Нѣкоторыя частныя теоремы для числовыхъ функцiй. Общая теорема, зависящая отъ дѣлителей съ двумя произвольными функцiями”, Mat. Sb., 3:1 (1868), 69–78

Citation in format AMSBIB
\Bibitem{Bou68}
\by N.~V.~Bouga{\"\i}ev
\paper Н\yat которыя частныя теоремы для числовыхъ функцiй. Общая теорема, зависящая отъ д\yat лителей съ двумя произвольными функцiями
\jour Mat. Sb.
\yr 1868
\vol 3
\issue 1
\pages 69--78
\mathnet{http://mi.mathnet.ru/msb8040}


Linking options:
  • http://mi.mathnet.ru/eng/msb8040
  • http://mi.mathnet.ru/eng/msb/v3/i1/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:117
    Full text:63

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020